Top answers from doctors based on your search:
Disclaimer

what causes skin to turn black

A 52-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Black?: Black skin marks can be dangerous. You don't give any information here. See your doctor.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 41-year-old male asked:
Dr. Michael Gabor
32 years experience Diagnostic Radiology
Insect?: Possible insect/spider bite? Would seek medical attention if redness spreads, or it becomes more painful, or if not resolving within a day or two.
2
2 thanks
A 31-year-old female asked:
Dr. Bradford Romans
36 years experience Internal Medicine
No: Trich...?
A 37-year-old female asked:
Dr. Theodore Davantzis
39 years experience Dentistry
Melanin: Can also be an amalgam tattoo.
A 24-year-old female asked:
Dr. Zachary Veres
17 years experience Family Medicine
Rash: without a pic it is hard to help you for this.
A 26-year-old male asked:
Dr. Moji Ariyo
21 years experience Internal Medicine
Needs Evaluation: Have your doctor look at this to make sure you haven`t contracted an infection.
A 52-year-old member asked:
Dr. Marguerite Barnett
41 years experience Plastic Surgery
Generally not: Unless you squeeze a blackhead, thus traumatizing the surrounding skin, a blackhead is unlikely to cause a scar. It is simply a plugged-up sebaceous ... Read More
A 33-year-old female asked:
Dr. Annette Fineberg
28 years experience Obstetrics and Gynecology
See your doctor: If this has been going on a long time, it is likely migraines but if it is relatively new, see your doctor to make sure it is not something more dange ... Read More
11
11 thanks
A 49-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Possibly: A black eschar (dead tissue) can form in the middle of ulcerated skin.
A 73-year-old male asked:
Dr. M. Hytham Beck
42 years experience General Surgery
Allergy: it could be an allergic reaction in spite of the black coloration the itching could be the best sign Take Benadryl (diphenhydramine) and see a doctor
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month